Alert archive / New Hampshire / Flash Flood Warnings in 2015

Flash Flood Warning 4, NWS Gray, ME

July 19, 20154 counties in New Hampshire

NWS Gray, ME issued this flash flood warning at Jul 19, 2015, 8:52 PM EDT for 4 counties in New Hampshire. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2015, 8:52 PM EDT (00:52 UTC)
Expired
Jul 20, 2015, 1:45 AM EDT
In force
5 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

Counties Belknap County, NH, Carroll County, NH, Grafton County, NH, Strafford County, NH

The radar

The Portland,ME radar (KGYX), 96 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 0.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2015-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2015-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1337 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
851 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

048 
WGUS51 KGYX 200052
FFWGYX
NHC001-003-009-017-200545-
/O.NEW.KGYX.FF.W.0004.150720T0052Z-150720T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
852 PM EDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
  CENTRAL GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
  NORTHERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
  NORTHWESTERN STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE...

* UNTIL 145 AM EDT
    
* AT 851 PM EDT...DOPPLER RADAR INDICATED A SERIES OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF 
  RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NORTHEASTERN LACONIA...CONWAY...PLYMOUTH...MEREDITH...OSSIPEE...
  MOULTONBOROUGH...ALTON...HOLDERNESS...ASHLAND...EFFINGHAM...
  GROTON...WHITE LAKE STATE PARK...PIERMONT...SANDWICH...WOLFEBORO...
  WOODSTOCK...TAMWORTH...GILFORD...BARTLETT AND MADISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4396 7210 4398 7211 4400 7145 4405 7100
      4357 7097 4355 7095 4349 7097 4344 7096
      4343 7097 4385 7218

$$

MBC
1 follow-up statement
818 
WGUS71 KGYX 200537
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
137 AM EDT MON JUL 20 2015

NHC001-003-009-017-200546-
/O.EXP.KGYX.FF.W.0004.000000T0000Z-150720T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL NH-GRAFTON NH-BELKNAP NH-STRAFFORD NH-
137 AM EDT MON JUL 20 2015

...THE FLASH FLOOD WARNING FOR CARROLL...CENTRAL GRAFTON...NORTHERN
BELKNAP AND NORTHWESTERN STRAFFORD COUNTIES WILL EXPIRE AT 145 AM
EDT...

WHILE THE HEAVY RAIN HAS ENDED...SMALL RIVERS AND STREAMS WILL 
CONTINUE TO RUN NEAR BANKFULL FOR THE REMAINDER OF TONIGHT.  

LAT...LON 4396 7210 4398 7211 4400 7145 4405 7100
      4357 7097 4355 7095 4349 7097 4344 7096
      4343 7097 4385 7218

$$

ES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 6:55 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jul 19, 6:55 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
655 PM EDT SUN JUL 19 2015

.SYNOPSIS...
A COLD FRONT WILL PUSH OFFSHORE TONIGHT WITH SHOWERS AND
THUNDERSTORMS AHEAD OF IT. HIGH PRESSURE WILL BUILD IN FROM THE
WEST ON MONDAY. ANOTHER COLD FRONT WILL APPROACH FROM THE WEST
MONDAY NIGHT AND WILL CROSS THE AREA ON TUESDAY WITH ANOTHER ROUND
OF SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL BUILD IN FROM THE
WEST TUESDAY NIGHT AND WEDNESDAY. ANOTHER COLD FRONT WILL DROP
SOUTH FROM CANADA ON THURSDAY. HIGH PRESSURE WILL BUILD IN FROM
THE WEST FRIDAY AND WILL SHIFT OFFSHORE ON SATURDAY.

&&

.NEAR TERM /TONIGHT/...
7PM UPDATE...
HAVE MADE ANOTHER UPDATE TO ADJUST HOURLY PRECIPITATION CHANCES.
FIRST ROUND OF ACTIVITY ALONG THE WARM FRONT IS GENERALLY WINDING
DOWN AS IT GETS FURTHER REMOVED FROM THE CORE OF THE JUICY AIR.
MEANWHILE... CONVECTION WHICH ORIGINATED NEAR ALBANY IS MOVING
NORTHEAST TOWARD SOUTHER NEW HAMPSHIRE... AN AREA STILL SIZZLING
IN UPPER 80S TEMPERATURES WITH LOW 70S DEWPOINTS. THE ACTIVITY
MOVING INTO NEW HAMPSHIRE HAS A HIGH LIKELIHOOD OF CONTINUING
THROUGH NEW HAMPSHIRE EARLY THIS EVENING BEFORE WEAKENING AND
PUSHING NORTHEAST.

515PM UPDATE...
HAVE EXPANDED SEVERE THUNDERSTORM WATCH TO INCLUDE MORE OF WESTERN
MAINE AS THE AREA OF CONCERN IS EXPANDING A BIT. EVEN TO THE
NORTHEAST OF THE WARM FRONT... ENOUGH ELEVATED INSTABILITY EXISTS
TO GET A FEW SEVERE THUNDERSTORMS.

5PM UPDATE...
STORMS HAVE ORGANIZED MORE ALONG AND JUST NORTH OF THE WARM
FRONTAL BOUNDARY. A BROADER REGIONAL VIEW SHOWS STORMS ALONG THIS
LINE EXTENDING ALL THE WAY THROUGH TO THE QUEBEC AND ONTARIO
BORDER... GRADUALLY MOVING TO THE NORTHEAST. HAVE ADJUSTED THE
HOURLY PRECIPITATION CHANCES TO REFLECT THE ENHANCED CHANCES IN
THE AREA ALONG AND NORTH OF THIS BOUNDARY. ADDITIONAL DEVELOPMENT
HAS BEEN NOTED IN EAST CENTRAL NEW YORK AND COULD IMPACT SOUTHERN
NEW HAMPSHIRE EVENTUALLY TONIGHT. BUT FOR NOW CUMULUS FIELD HAS
BEEN SUPPRESSED IN THIS AREA DUE TO CONVECTION ON EITHER SIDE...
LEAVING THIS AREA TO ROAST IN THE HEAT AND HUMIDITY. OTHERWISE
FORECAST THINKING REMAINS THE SAME.

ORIGINAL DISCUSSION...
THUNDERSTORMS HAVE BEGUN TO FORM WITHIN THE WARM AND HUMID AIR
MASS OVER THE SOUTHERN HALF OF NEW HAMPSHIRE AND FAR SOUTHWEST
MAINE. GIVEN THE HIGH INSTABILITY AND INCREASING SHEAR... SOME OF
THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. AS THE STORMS RIDE ALONG A WARM FRONTAL BOUNDARY THE LOW
LEVEL TURNING OF THE WINDS WILL ADD A THREAT FOR AN ISOLATED
TORNADO. SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 11 PM FOR
NEW HAMPSHIRE AND YORK COUNTY IN MAINE.

EXPECT STORMS TO EVENTUALLY FORM INTO A LARGER COMPLEX OF STORMS
AND MOVE ACROSS THE AREA OVERNIGHT. COULD SEE MUCH OF THE ACTIVITY
MOVE EAST BY MIDNIGHT. TEMPERATURES WILL BE WARM OVERNIGHT AS LOW
LEVEL HUMIDITY REMAINS HIGH. SOME LOCATIONS MAY NOT FALL BELOW 70
DEGREES.

&&

.SHORT TERM /MONDAY AND MONDAY NIGHT/...
COLD FRONT WILL HAVE MOVED THROUGH THE AREA BEFORE DAYBREAK...
BRINGING ANY LINGERING SHOWERS OR STORMS TO AN END. LOW LEVEL
MOISTURE WILL BE A LITTLE SLOW IN ERODING OVER COASTAL MAINE BUT
IT WILL BE GENERALLY A DRIER DAY WITH WARM TEMPERATURES ONCE
AGAIN.

WITH DRIER AIR IN PLACE EXPECT A COOLER NIGHT MONDAY NIGHT WITH
TEMPERATURES FALLING INTO THE 50S AND 60S.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
FOR THE OUTLOOK PERIOD GENERALLY A MEAN LONG WAVE TROUGH POSITION
REMAINS ACROSS THE NORTHEAST SO A LACK OF HEAT AND HUMIDITY
SHOULD BE HIGHLIGHTED.

A SHORT WAVE CLIPPER SYSTEM WITH AN ASSOCIATED SURFACE COLD FRONT
WILL ROTATE AROUND THE BASE OF THE MEAN TROUGH IN THE EAST AND MOVE
ACROSS THE AREA TUESDAY AND TUESDAY NIGHT. THIS WILL CAUSE SHOWERS
AND THUNDERSTORMS ACROSS THE AREA. THEN FOR THE REST OF THE WEEK
THE UPPER TROUGH OF LOW PRESSURE SETTLES OVER NEW ENGLAND WITH A
CYCLONIC FLOW ALOFT AND DRY NORTHWEST FLOW IN THE LOWER LEVELS.
THIS WILL MEAN COMFORTABLE TEMPERATURES AND LOW HUMIDITIES TO
PERSIST WITH DRY CONDITIONS. DUE TO THE COOL AIR MASS ALOFT AN
ISOLATED AFTERNOON DIURNAL SHOWER OR THUNDERSTORM CAN'T BE RULED
OUT...ESPECIALLY IN THE MOUNTAINS. TEMPERATURES WILL BE PLEASANTLY
COOL WITH DAYTIME HIGHS GENERALLY IN THE 70S TO AROUND 80 AND
OVERNIGHT LOWS IN THE 50S TO LOWER 60S.
&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
SHORT TERM... VFR CONDITIONS EXPECTED TODAY BUT SCATTERED
THUNDERSTORMS WILL BE DEVELOPING THIS EVENING. MUCH OF THE
THUNDERSTORM ACTIVITY WILL MOVE EAST OF THE AREA BY MIDNIGHT.
COULD SEE SOME FOG DEVELOPING OVERNIGHT ESPECIALLY IN AREAS WHICH
GET A GOOD SOAKING DURING THE EVENING.

LONG TERM...MVFR TO IFR POSSIBLE IN SHOWERS AND THUNDERSTORMS ON
TUESDAY INTO TUESDAY EVENING FOLLOWED BY MAINLY VFR CONDITIONS
THE REST OF THE WEEK.

&&

.MARINE...
SHORT TERM... WEAK PRESSURE GRADIENT LEADS TO LIGHT WINDS AND
FAIRLY CALM SEAS.

LONG TERM...SUB-SCA CONDITIONS ARE CURRENTLY EXPECTED TUESDAY THROUGH
THE REST OF THE WEEK.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

NEAR TERM... KIMBLE
SHORT TERM... KIMBLE
LONG TERM... MARINE
Hazardous weather outlook, Jul 19, 5:12 PM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
512 PM EDT SUN JUL 19 2015

MEZ007-012-018>020-023-024-NHZ001>015-202115-
NORTHERN OXFORD-SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND-
ANDROSCOGGIN-COASTAL YORK-COASTAL CUMBERLAND-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH NH-
512 PM EDT SUN JUL 19 2015

...SEVERE THUNDERSTORM WATCH 442 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ153-MEZ008-009-013-014-021-022-025>028-202115-
CASCO BAY-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN-
SOUTHERN SOMERSET-KENNEBEC-INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-
512 PM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND WESTERN MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>152-154-202115-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
512 PM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY...THE COASTAL
WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL
WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL
WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME OF THE STORMS COULD BE
STRONG AND THERE IS AN OUTSIDE CHANCE OF A SEVERE THUNDERSTORM.
THE PRIMARY THREAT WILL BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 19, 7:29 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
729 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     3 S BETHLEHEM           44.24N  71.69W
07/19/2015                   GRAFTON            NH   TRAINED SPOTTER

            TREES AND WIRES DOWN

&&

EVENT NUMBER GYX1500105

MC
Special weather statement, Jul 19, 7:36 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
736 PM EDT SUN JUL 19 2015

MEZ018-019-023-024-NHZ006-200015-
INTERIOR CUMBERLAND ME-COASTAL CUMBERLAND ME-COASTAL YORK ME-
INTERIOR YORK ME-SOUTHERN CARROLL NH-
736 PM EDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  INTERIOR CUMBERLAND COUNTY IN MAINE
  COASTAL CUMBERLAND COUNTY IN MAINE
  COASTAL YORK COUNTY IN MAINE
  INTERIOR YORK COUNTY IN MAINE
  SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE

* UNTIL 815 PM EDT

* AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM 8 MILES SOUTH OF EFFINGHAM...MOVING TO THE
  SOUTHEAST AT 15 MPH.

* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
  THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BIDDEFORD...
  WESTBROOK...
  SANFORD...
  SACO...
  AND HOLLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.

&&

LAT...LON 4328 7061 4347 7097 4351 7096 4354 7096
      4350 7101 4351 7103 4353 7104 4352 7106
      4356 7113 4381 7086 4381 7078 4384 7079
      4368 7027 4366 7027 4367 7025 4364 7028
      4366 7031
TIME...MOT...LOC 2330Z 294DEG 14KT 4365 7096
Local storm report, Jul 19, 7:40 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
740 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     BELMONT                 43.45N  71.48W
07/19/2015                   BELKNAP            NH   AMATEUR RADIO

            TREES DOWN

&&

EVENT NUMBER GYX1500106

MC
Local storm report, Jul 19, 7:57 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
757 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     CLAREMONT               43.38N  72.35W
07/19/2015                   SULLIVAN           NH   AMATEUR RADIO

            TREES DOWN ON SUGAR RIVER DR

&&

EVENT NUMBER GYX1500107

CEMPA
Local storm report, Jul 19, 8:00 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
800 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND DMG     ALEXANDRIA              43.61N  71.79W
07/19/2015                   GRAFTON            NH   AMATEUR RADIO

            TREES DOWN WASHBURN RD

&&

EVENT NUMBER GYX1500109

MC
Local storm report, Jul 19, 8:44 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
844 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TSTM WND DMG     NEW LONDON              43.41N  71.99W
07/19/2015                   MERRIMACK          NH   AMATEUR RADIO

            MAIN ST. TREES ON CARS

&&

EVENT NUMBER GYX1500109

MC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:10 PM EDTSevere Thunderstorm WarningGYXCarroll55 min
Jul 19, 8:16 PM EDTFlash Flood WarningGYXGrafton3 hr
Jul 19, 8:16 PM EDTSevere Thunderstorm WarningGYXBelknap, Strafford44 min
Jul 19, 8:38 PM EDTAreal Flood AdvisoryGYXBelknap, Carroll, Grafton, Strafford3 hr
Jul 19, 9:11 PM EDTSevere Thunderstorm WarningGYXCoos49 min
Jul 20, 2:16 AM EDTSpecial Weather StatementGYXGrafton59 min
Jul 20, 2:35 AM EDTSevere Thunderstorm WarningGYXGrafton55 min
Jul 20, 3:18 AM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton42 min
Jul 20, 3:57 AM EDTSevere Thunderstorm WarningGYXCarroll29 min

Nearby

Flash Flood Warnings in New Hampshire, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.